# SDR 06FDEA0649

- Difficulty date: February 11, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310
- Aircraft serial: 394
- Aircraft time: 41,168 hours, 19,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PASS CREW DOOR RING RT FAILSAFE RING CORRODED AT UPPER FWD CORNER AT CENTRAL UPPER AREA AND AT AFT LOWER CORNER.  REPLACED FAILSAFE RING PER DWG. R53610899 AND FEDEX EA 6-5340-95697 AND AIRBUS T.D. REF. 942-042678/03/2006 AND SRM 51-72-10 AND SRM 51-40-21  REPAIR WAS EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS  MAJOR
